# SDR 3EJA2025011000524

- Difficulty date: December 25, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 3,620 hours, 2,515 cycles
- Engine: Wilint FJ443A
- Engine time: 3,600 hours, 2,504 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Part time: 3,600 hours, 2,504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ENCOUNTERED HOT ENVIRONMENTAL SMELL WITH LIGHT SMOKE IN THE CABIN. FOUND #2 ENGINE #1 AND #2 INTERNAL OIL SEALS LEAKING BEYOND LIMITS. REMOVED #2 ENGINE AND INSTALLED SERVICEABLE RENTAL ENGINE.
